# SDR SWAA2014082531185

- Difficulty date: July 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CHANNEL STIFFENERS CORRODED AT BS 1016 WL 208.  REPAIRED STIFFENER IAW EA.
